MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 ACTIS STD NK SZ4/5; FEMORAL STEM TRIALS

DEPUY INTERNATIONAL LTD - 8010379 ACTIS STD NK SZ4/5; FEMORAL STEM TRIALS
Model Number 2010-02-300
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Code Available (3191)
Date of Event 10/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the trial the 4/5 std neck the ring that holds the trial head on popped off.Unable to repair it during surgery.No surgical delay.

Brand Name
ACTIS STD NK SZ4/5
Common Device Name
FEMORAL STEM TRIALS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key10700308
Report Number1818910-2020-22792
Device Sequence Number3483020
Product Code KWL
UDI-Device Identifier10603295393788
UDI-Public10603295393788
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K150862
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2010-02-300
Device Catalogue Number201002300
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/05/2020
Supplement Date Received by Manufacturer12/02/2020
Initial Report FDA Received Date10/19/2020
Supplement Report FDA Received Date12/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR